# SDR C8GA20040012

- Difficulty date: July 17, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N808EA
- Make and model: Boeing 727225
- Aircraft serial: 22439
- Aircraft time: 41,339 hours, 26,209 cycles
- Engine: Pwa JT8D9A
- Engine time: 55,784 hours, 34,531 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, THE NR 1 ENGINE LOSS OIL QUANTITY FOLLOWED BY LOSS OF OIL PRESSURE.  REFERENCE AOM CHECKLIST FOLLOWED BY NR 1 ENGINE IN-FLIGHT SHUTDOWN, ADVISED ATC AND DECLARED AN EMERGENCY AND LANDED AT OUR FINAL DESTINATION IN KTOL WITHOUT INCIDENT.  AIRCRAFT WAS INSPECTED AND FOUND OIL LEAKING FROM GEARBOX DRAIN ON STARTER PAD.  REPLACED THE NR 1 ENGINE STARTER DRIVE OIL SEAL AND O-RING IAW P&W MM 72-61-00.  OPERATIONAL AND LEAK CHECK NORMAL DURING ENGINE RUN AND THE AIRCRAFT RETURNED TO SERVICE.
